# SDR 98ZZZM951

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 1,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN AND LOCK INDICATOR INTERMITTENT.  TROUBLESHOOTING REVEALED DEFECTIVE RIGHT MAIN LANDING GEAR ACTUATOR DOWN AND LOCK SWITCH.  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR IAW RAYTHEON MM CHAPTERS 32.  OPERATIONAL CHECK SATISFACTORY.  (M)
